# SDR P5CA2016022900061

- Difficulty date: February 25, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 77,444 hours, 19,404 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Valve
- Part number: 97980612
- Part serial: 102C
- Condition: Not Reported
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IAW CUSTOMER REQUEST NEED TO REPLACE APU SURGE CONTROL VALVE AFTER T/S.  REPLACED APU SURGE CONTROL VALVE, PERFORMED OPS TEST OF APU WITH LOAD.  LT AND RT PACK FOR 60 MIN. NO PRESSURE DROP APPEARED IAW AMM 49-53-01.
